The MathNet Korea
Information Center for Mathematical Science

국내수학자

Information Center for Mathematical Science

국외수학자

Pablo Mira
이름 Pablo Mira 영어이름 Pablo Mira
이메일 소속기관 Universidad Politecnica de Cargagena
home A Schwarz-type formula for minimal surfaces in Euclidean space $Bbb R^n$. C. R. Math. Acad. Sci. Paris (2002), Vol 334, Pages 389--394
home A characteristic property of the catenoid. Differential geometry, Valencia (2002), Vol , Pages 217--221
home Construction of maximal surfaces in the Lorentz-Minkowski space. Geometry, integrability and quantization (2002), Vol , Pages 337--350
home Björling problem for maximal surfaces in Lorentz-Minkowski space. Math. Proc. Cambridge Philos. Soc. (2003), Vol 134, Pages 289--316
home Helicoidal maximal surfaces in Lorentz-Minkowski space. Monatsh. Math. (2003), Vol 140, Pages 315--334
home Steady state problems of elliptic type Numerical modelling in geomechanics (2004), Vol , Pages 1--22
home Non linear problems: advanced techniques. Numerical modelling in geomechanics (2004), Vol , Pages 177--189
home Modelling of debris flows and flow slides Numerical modelling in geomechanics (2004), Vol , Pages 321--340
home Dense solutions to the Cauchy problem for minimal surfaces. Bull. Braz. Math. Soc. (N.S.) (2004), Vol 35, Pages 387--394
home Cauchy problem for the Liouville equation and Bryant surfaces. Adv. Math. (2005), Vol 195, Pages 456--490
home Embedded isolated singularities of flat surfaces in hyperbolic 3-space. Calc. Var. Partial Differential Equations (2005), Vol 24, Pages 239--260
home The space of solutions to the Hessian one equation in the finitely punctured plane. J. Math. Pures Appl. (9) (2005), Vol 84, Pages 1744--1757
home Marginally trapped surfaces in $Bbb L^4$ and an extended Weierstrass-Bryant representation Ann. Global Anal. Geom. (2005), Vol 28, Pages 395--415
home An alternative proof of the Bryant representation. Differential geometry and its applications (2005), Vol , Pages 151--155
home Complete minimal Möbius strips in $Bbb R^n$ and the Björling problem. J. Geom. Phys. (2006), Vol 56, Pages 1506--1515
home Isometric immersions of $Bbb L^2$ into $Bbb L^4$. Differential Geom. Appl. (2006), Vol 24, Pages 613--627
home A characterization of constant mean curvature surfaces in homogeneous 3-manifolds. Differential Geom. Appl. (2007), Vol 25, Pages 281--289
home Harmonic maps and constant mean curvature surfaces in $Bbb H^2timesBbb R$. Amer. J. Math. (2007), Vol 129, Pages 1145--1181
home Complete maximal surfaces in static Robertson-Walker 3-spaces. Gen. Relativity Gravitation (2007), Vol 39, Pages 2073--2077
home About the Bonnet problem in homogeneous 3-spaces. Symposium on the Differential Geometry of Submanifolds (2007), Vol , Pages 147--154
home Modelling of fluidized geomaterials: application to fast landslides. J. Theoret. Appl. Mech. (2008), Vol 38, Pages 101--134
home The Bonnet problem for surfaces in homogeneous 3-manifolds. Comm. Anal. Geom. (2008), Vol 16, Pages 907--935
home A D'Alembert formula for flat surfaces in the 3-sphere. J. Geom. Anal. (2009), Vol 19, Pages 211--232
home A generalized midpoint algorithm for the integration of a generalized plasticity model for sands. Internat. J. Numer. Methods Engrg. (2009), Vol 77, Pages 1201--1223
home The Liouville equation in a half-plane. J. Differential Equations (2009), Vol 246, Pages 4173--4187
home Holomorphic quadratic differentials and the Bernstein problem in Heisenberg space. Trans. Amer. Math. Soc. (2009), Vol 361, Pages 5737--5752
home Hypersurfaces in $\Bbb H^{n+1}$ and conformally invariant equations: the generalized Christoffel and Nirenberg problems. J. Eur. Math. Soc. (JEMS) (2009), Vol 11, Pages 903-939
home A state parameter based generalized plasticity model for unsaturated soils. CMES Comput. Model. Eng. Sci. (2010), Vol 55, Pages 293-317
home A correspondence for isometric immersions into product spaces and its applications. J. Geom. Phys. (2010), Vol 60, Pages 1819-1832
home Isometric immersions of $\Bbb R^2$ into $\Bbb R^4$ and perturbation of Hopf tori. Math. Z. (2010), Vol 266, Pages 207-227
home Constant mean curvature surfaces in 3-dimensional Thurston geometries. Proceedings of the International Congress of Mathematicians. (2010), Vol , Pages 830-861
home The space of Lorentzian flat tori in anti-de Sitter $3$-space. Trans. Amer. Math. Soc. (2011), Vol 363, Pages 6549–6573
home Computational geomechanics: the heritage of Olek Zienkiewicz. Internat. J. Numer. Methods Engrg. (2011), Vol 87, Pages 457-489